# SDR IXX2008F00006

- Difficulty date: July 10, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Engine: Ge CFM56*
- System (JASC): 3400 · Navigation System
- Part: Transducer
- Part number: C267072
- Condition: Defective
- Location: Speed Command
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT 240 KIAS WITH A 9 DEGREE PITCH NOSE UP STICK SHAKER CAME ON STEADY.  IT CYCLED ON AND OFF RANDOMLY FOR 15 MINUTES UNTIL LANDING.  STALL WARNING TEST SWITCH WAS TOGGLED WITH NO EFFECT.  THE CREW LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED LIFT SPEED COMMAND TRANSDUCER.  OPS CHECK GOOD IAW MM 34-16-0.  AC WAS RETURNED TO SERVICE. (K)
